Phase Transitions for Random Walk Asymptotics on Free Products of Groups

Elisabetta Candellero, Lorenz Alexander Gilch

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)150-181
JournalRandom structures & algorithms
Volume40
Issue number2
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Phase Transitions for Random Walk Asymptotics on Free Products of Groups. / Candellero, Elisabetta; Gilch, Lorenz Alexander.

In: Random structures & algorithms, Vol. 40, No. 2, 2012, p. 150-181.

Research output: Contribution to journalArticleResearchpeer-review

@article{309463c3c3a14a648742059dddc04b90,
title = "Phase Transitions for Random Walk Asymptotics on Free Products of Groups",
author = "Elisabetta Candellero and Gilch, {Lorenz Alexander}",
year = "2012",
language = "English",
volume = "40",
pages = "150--181",
journal = "Random structures & algorithms",
issn = "1042-9832",
publisher = "John Wiley and Sons Ltd",
number = "2",

}

TY - JOUR

T1 - Phase Transitions for Random Walk Asymptotics on Free Products of Groups

AU - Candellero, Elisabetta

AU - Gilch, Lorenz Alexander

PY - 2012

Y1 - 2012

M3 - Article

VL - 40

SP - 150

EP - 181

JO - Random structures & algorithms

JF - Random structures & algorithms

SN - 1042-9832

IS - 2

ER -